I have been on Glyburide for little over a year now, with good results. However, I have been having low blood sugars and my Doctor just reduced my dosage. I have always been overweight and my hunger is very strong, my Doctor suggested Byetta to help with the hunger and hopefully lose weight. Do you have to wait one hour after the shot and what if you eat before the hour is up? What if, you take the shot and your meal is delayed for some reason, will I become ill?
Once you have injected yourself with Byetta you have 1 hour to have your meal. It doesn't matter if it's 5 minutes or 55 minutes after the injection - as long as its within an hour after your injection.
If you have a shot and your meal is delayed by more than an hour you risk becoming hypoglycemic. Discuss this with your doctor or diabetic nurse.
You may find these patient comments interesting.
- Glyburide Information for Consumers
- Glyburide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glyburide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2009 • 1 answer
Posted 14 Aug 2010 • 1 answer
Posted 9 Sep 2010 • 1 answer
Posted 9 Oct 2010 • 1 answer
Posted 3 Nov 2011 • 1 answer